PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 225-229
Tytuł artykułu

On the existence of the functional measure for 2D Yang-Mills theory

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the existence of the path-integral measure of two-dimensional Yang-Mills theory, as a probabilistic Radon measure on the "generalized orbit space" of gauge connections modulo gauge transformations, suitably completed following the approach of Ashtekar and Lewandowski.
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
225-229
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Institute of Theoretical Physics, Warsaw University, Hoża 69, 00-681 Warsaw, Poland
Bibliografia
  • [1] A. Ashtekar, J. Lewandowski, Projective techniques and functional integration, J. Math. Phys. 36 (1995), 2170-2191.
  • [2] J. Dixmier, Les $C^{\ast}$-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969.
  • [3] J. Fröhlich, Some results and comments on quantized gauge fields, in: Recent Developments in Gauge Theories, G. 't Hooft et al. (eds.), Plenum, 1980, 53-82.
  • [4] S. Klimek, W. Kondracki, A construction of two-dimensional quantum chromodynamics, Comm. Math. Phys. 113 (1987), 389-402.
  • [5] B. E. Rusakov, Loop averages and partition functions in U(N) gauge theory on two-dimensional manifolds, Modern Phys. Lett. A 5 (1990), 693-703.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p225bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.